MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø32/D; HIP FLAT PE HC LINER

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø32/D; HIP FLAT PE HC LINER
Catalog Number 01.32.3241HCT
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 01 april 2019: lot 174331: (b)(4) items manufactured and released on 27-nov-2017.Expiration date: 2022-11-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.One other device was involved in the complaint ball heads: mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 size m 0 lot.175430: (b)(4) items manufactured and released on 08-nov-2017.Expiration date: 2022-10-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs manager: acetabular component revision surgery occurred 1 year after cementless total hip arthroplasty due to recurrent dislocation.Radiographic image provided shows a slightly vertical acetabular shell but no conclusion on implant position can be drawn on the basis of a single anteroposterior pre-revision x-ray.Hip dislocation may be due to component positioning or insufficient soft tissue tensioning; it can hardly be caused by standard devices.
 
Event or Problem Description
Revision surgery performed 1 year after primary due to recurrent hip dislocation (head from liner).At the first dislocation, the surgeon was able to reduce her hip without surgery.After the second re-occurrence, the surgeon revised cup, liner and head.The surgery was completed successfully.The primary was performed in amis.

Brand Name
LINER: MPACT FLAT PE HC LINER Ø32/D
Common Device Name
HIP FLAT PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8478387
Report Number3005180920-2019-00235
Device Sequence Number1104283
Product Code LPH
UDI-Device Identifier07630030811876
UDI-Public07630030811876
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/15/2022
Device Catalogue Number01.32.3241HCT
Device Lot Number174331
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2019
Initial Report FDA Received Date04/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;